advertisement
Question
Posted by: Dee | 2008/06/19

I suffer from Gerd/Gord

I suffer from Gerd/Gord and my voice is affected. I currently take 1 Lokit tablet per day. I would like to know if there is something stronger or more effective I can take to save my voice. I sometimes cannot get my voice out and it sounds as if I am hoarse

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Dee
Try adding Gaviscon after each meal, eating smaller meals more times per day, and see this list of foods to avoid: http://heartburn.about.com/cs/dietfood/a/heartburnfoods3.htm
If medication does not help one sometimes need to have the upper valve of the stomach tightened per operation. See a gastroenterologist for an opinion on how bad this is in your case?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement